# SDR DALA2023063005252

- Difficulty date: June 29, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N318NB
- Make and model: Airbus A319-114
- Aircraft serial: 1325
- Aircraft time: 61,241 hours, 32,252 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3118 CORROSION FLOOR BEAM -Y512 LOCATED BTW FR 67 TO FR 70 AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED FLOOR BEAM EXACTLY LOCATION -Y468.75 BTW FR 67 TO FR 70 AT AFT GALLEY AREA AS PER A319 SRM 51-72-11. (2840956)
